# SDR 95ZZZX1722

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68083
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1254
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: C2TE103AND
- Condition: Corroded
- Location: Lt Elev
- Part time: 17,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TIP RIB WAS FOUND PERFORATED BY CORROSION UNDER MASS BALANCE WEIGHTS C2TE-113 AND DASH 115.  ONLY ONE FASTENER WAS RETAINING THE WEIGHTS.  THE LEAD WEIGHTS ARE ON BOTH SIDES OF THE ALUMINUM RIB AND ARE RETAINED BY STEEL SCREWS.  THE CONDITIONS ARE PERFECT FOR CORROSION.
